Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145

  [Search Papers]
1111. M.A. Jafarizadeh and S. Behnia,
Hierarchy of Chaotic Maps with An Invariant Measure and Their Coupling
Physica D: Nonlinear Phenomena 159(2001), 1-21  [abstract]   
IPM/P-2001/054
 
1112. M.A. Jafarizadeh, S. Behnia, S. Khorram and H. Nagshara,
Hierarchy of Chaotic Maps with An Invariant Measure
J. Stat. Phys. 104(2001), 1013-1028  [abstract]   
IPM/P-2001/053
 
1113. B. Davoudi, M. Polini, G. F. Giuliani and P. Tosi,
Analytical Expressions for the Spin-Spin Local-Field Factor and the Spin-Antisymmetric Exchange-Correlation Kernel of A Two-Dimensional Electron Gas
Phys. Rev. B 64(2001), 233110-1-3  [abstract]   
IPM/P-2001/052
 
1114. T. Eming, A. Hanke, R. Golestanian and M. Kardar,
Probing the Strong Boundary Shape Dependece of the Casimir Force
Phys. Rev. Lett. 87(2001), 260402-1-4  [abstract]   
IPM/P-2001/049
 
1115. B. Shokri, F. Sohbatzadeh and H. Tavassoli,
Response of A Nonlinear Magnetic Medium to An Incident Intense Electromagnetic Pulse
Phys. Lett. A 288(2001), 319-322  [abstract]   
IPM/P-2001/044
 
1116. F. Roshani and M. Khorrami,
Solvable Multispecies Reaction-Diffusion Processes
Phys. Rev. E 64(2001), 011101-1-6  [abstract]   
IPM/P-2001/043
 
1117. B. Mirza and R. Rashidi,
Local Duality, Chiral Supersymmetry and Fermion-Like Formulation of Non-Abelian Pure Gauge Fields
Eur. Phys. J. C 19(2001), 379-381  [abstract]   
IPM/P-2001/041
 
1118. M. Haghighat and F. Loran,
Scalar-Scalar Bound State in Noncommutative Space
Mod. Phys. Lett. A 16(2001), 1435-1438  [abstract]   
arXive.org link: hep-th/0102086 [ abs, src, ps, others], cited by
IPM/P-2001/040
 
1119. A. Shirzad and M. Mojiri,
Constraint Structure in Modified Faddeev-Jackiw Method
Mod. Phys. Lett. A 16(2001), 2439-2448  [abstract]   
arXive.org link: hep-th/0110023 [ abs, src, ps, others], cited by
IPM/P-2001/035
 
1120. E. Raphael and R. Golestanian,
Dissipation in Dynamics of A Moving Contact Line
Phys. Rev. E 64(2001), 031601-1-7  [abstract]   
arXive.org link: cond-mat/0103613 [ abs, src, ps, others], cited by
IPM/P-2001/031
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.